RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 608–615 (Mi mz876)  

Multidimensional analogues of direct and converse Jackson and Bernshtein theorems and their generalizations

A. Khatamov

A. Navoi Samarkand State University

DOI: https://doi.org/10.4213/mzm876

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 516–522

Bibliographic databases:

UDC: 517.5
Received: 19.02.1999

Citation: A. Khatamov, “Multidimensional analogues of direct and converse Jackson and Bernshtein theorems and their generalizations”, Mat. Zametki, 67:4 (2000), 608–615; Math. Notes, 67:4 (2000), 516–522

Citation in format AMSBIB
\Bibitem{Kha00}
\by A.~Khatamov
\paper Multidimensional analogues of direct and converse Jackson and Bernshtein theorems and their generalizations
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 608--615
\mathnet{http://mi.mathnet.ru/mz876}
\crossref{https://doi.org/10.4213/mzm876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769908}
\zmath{https://zbmath.org/?q=an:0958.41008}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 516--522
\crossref{https://doi.org/10.1007/BF02676409}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400032}


Linking options:
  • http://mi.mathnet.ru/eng/mz876
  • https://doi.org/10.4213/mzm876
  • http://mi.mathnet.ru/eng/mz/v67/i4/p608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:106
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020